Jump to content






Photo

Off Meds 3 Weeks

Posted by cordeliaVorkosigan , 12 June 2012 · 66 views

Going through withdrawal. Man it really sucks too. I couldn't get my meds for about a month now. This will all be fixed this week. It didn't affect me right away. It's just hitting me the last few days. Depression sucks.

Work is going well. I need to invest some time on studying. I just don't have it in me right now.

Boyfriend is annoying me but that's because I have a serious lack of patience due to the withdrawal.



I sure know about being without meds in my case due to lack of funds. Withdrawal/going back to being in pain is the pits. It is like walking through mud. It is exhausting and all your muscles ache.

Hopefully your boyfriend will be understanding and hang in there with you. ;)

Glad your new job is going well.

Take good care of you.

Recent Entries

Recent Comments

Pandora's Aquarium, Inc. is not intended to be a substitute for professional assistance. All members and visitors are encouraged to establish a relationship with a trained counselor, therapist, or psychiatrist. Pandora's Aquarium, Inc. offers rape and sexual abuse survivor-to-survivor support only. Despite any qualifications staff or members possess, they are not engaged in a professional relationship with any other member. Survivors in crisis are urged to seek local help by contacting 911 or their local rape crisis center. Use of this website constitutes acceptance of the Terms of Service located here.